# SDR DALA2023030701715

- Difficulty date: March 3, 2023
- Submitted: March 7, 2023
- Operation: Air carrier
- Aircraft: N6702
- Make and model: Boeing 757232
- Aircraft serial: 30188
- Aircraft time: 73,988 hours, 27,842 cycles
- System (JASC): 2565 · Escape Slide
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6702 ESCAPE SLIDE GIRT BAR ENGAGEMENT LIGHTS DOOR 1L.  RECONNECTED TERMINAL END C TO SOCKET L403 PER B757 WDM 25-66-11 GIRT BAR ENGAGMENT LIGHT OPERATES NORMALLY.
